# SDR VNAA202510310008

- Difficulty date: October 2, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SHEET METAL: CORROSION FLOOR FITTING IN FRONT OF ACCESS 107 (1EA) ON GALLEY 1   FLOOR FITTING PN: CDSP2019-7C-620 ON ACCESS 107(1 EA) ON GALLEY 1 WERE REPLACED PER SAFRAN CMM 25-33-44
